# SDR SWAA2025052875048

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 49,503 hours, 26,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON DOOR R1 WILL NOT STAY ATTACHED<[01] REMOVED AND REPLACED EMERGENCY LIGHT HOUSING ASSY REF AMM 33-51-01
